# SDR NOCA07212

- Difficulty date: July 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP THROUGHOUT PASS CABIN ENTIRE FRONT SECTION AND AT ROW 15, 24, 35, AND 27 THROUGH 31.  REPAIRED BROKEN WIRES AT SEAT AND DOOR EMERGENCY LIGHTS IAW WDM 33-51-12, 33-51-13, 33-51-21 & SWPM 20-30-12.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS M733 & M736.  P/N 2013-1A S/N 15705 & P/N 2013-1A S/N NOT AVAILABLE.
